Argh! Steroids!

Discussion in 'Trying to Conceive' started by Jazzy.fizzle, Jul 30, 2013.

  1. Jazzy.fizzle

    Jazzy.fizzle Well-Known Member

    Joined:
    Nov 14, 2012
    Messages:
    1,512
    Likes Received:
    0
    Just because ttc isn't difficult enough! My dr gave me a kenalog injection for my hayfever 2 months ago, and since then my periods have been a pain in the arse! The hayfever is much better though!

    First, it was early by a day and only lasted 4 days, this time it was 2 days early and I'm currently on day 6 of bleeding. :wall2:
    It's completely messing up my ovulation predictions (I used the pink pad app on my phone)!

    I had talked myself into ensuring I tried my best this month :blush:

    But kinda feel that I'm loosing control a bit. Damnit!

    Anyone else ttc on steroids?
     
  2. Jazzy.fizzle

    Jazzy.fizzle Well-Known Member

    Joined:
    Nov 14, 2012
    Messages:
    1,512
    Likes Received:
    0
    Another day still bleeding...urgh!

    And I've just read loads of Internet posts saying that 50% of women experience irregular prolonged periods, some lasting weeks!

    OMG, what have I done? I could actually cry!
     
    #2 Jazzy.fizzle, Jul 31, 2013
    Last edited: Jul 31, 2013

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice